# SDR UIEA2022100801103

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N5237A
- Make and model: Boeing 737-8
- Aircraft serial: 32608
- Aircraft time: 48,848 hours, 24,058 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 146A34267
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

***CORROSION*** AFT CARGO COMP, CORROSION ON FWD SIDE OF INTERCOSTAL STA 727+8, LBL5-RBL5, WL150. (CORROSION FOUND ON FWD SIDE OF INTERCOSTAL @STA 727+8, LBL 5 TO RBL 5, WL 150 TO BE 100% MATERIAL LOSS AND FOUND OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED AND REPLACED DAMAGED INTERCOSTAL ASSY. @STA 727+8, LBL 5 TO RBL 5 PER DWG# 146A0061 AND SRM 51-40-02-0G-0)
